# SDR HEEA0014558

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50034
- Make and model: Bell 206L-1
- Aircraft serial: 45169
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 206063633001
- Condition: Reads Low
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY INDICATOR READS LOW THROUGHOUT SCALE.
